Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Why am i getting burning sensation in vagina during urination ?

Hi, Just 3 days ago I took a bath using dish soap and body wash to use to make bubbles. Sense that day, which would be 3 days ago, everytime I urine, it burns right when it is about to enter out of my vagina. It hurts by the lips. I have been using cream, but I want to know more if there is something else I should be using or doing? And best part is, I am on my period for 5 more days. Thanks!
Asked On : Fri, 20 May 2011
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to healthcareMagic.

You probably had a reaction to the dish soap you used.Dish soap has strong chemical when compared to body bathing soaps and so can cause irritation when come in contact with sensitive areas like eyes , lips , genitals.You could be having an infection on top of it which can be confirmed on examination.
i advise you to visit your Gynecologist and get treatment regimen.She may advise a topical steroid cream using which symptoms come down.Meanwhile keep drinking plenty of fluids to reduce infection if any.
Take care.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor